Very confused

Recently been seen on a monthly basis by rheumy he has now told me that I may not a sle, after ten years of being on hydroxy. In. That time I've lost all the peristalsis in my oesophagus , developed severe joint pains, abdo discomfort, repeated Uti's, mouth ulcers, nose bleeds, and now diabetes, had to have fairly major urology surgery etc. he wants to stop the hydroxy because my ana is normal, so I tried and within two weeks felt awful.

At a loss of what to do.

6 Replies

oldestnewest
  • I forgot to mention I'm only 43.

  • Well, what has he told you that you DO have and why does he think you should stop the hydroxy?? Just because your ANA is now positive doesn't mean you don't have SLE, he should know that. I would go back to him and challenge his decision, if he has good reason and the symptoms you're experience are due to the withdrawal, then I would listen but at the moment there seems to make no sense.

  • Put in a request at the hospital for a copy of your medical file. They will make a charge for this. But this should provide YOU with any necessary info to get any necessary care your condition warrants.

    SLE can wax and wane though, and its possible that at the moment certain things are not showing up or are in remission.

  • Some of the things you have mentioned sound a little like scleroderma. Have a look at the Raynauds and scleroderma community on health unlocked.

  • Yes I agree with overnighthearingloss have a look at the raynauds and scleroderma website they have a lot of info on raynauds.org.uk/

  • Hiya. Did your joint pain get worse when you went on the hydroxy?

You may also like...